Communications in Mathematical Physics

Existence of localized solutions for a classical nonlinear Dirac field

Thierry Cazenave and Luis Våzquez

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 105, Number 1 (1986), 35-47.

Dates
First available: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104115255

Mathematical Reviews number (MathSciNet)
MR0847126

Zentralblatt MATH identifier
0596.35117

Subjects
Primary: 81C05
Secondary: 35Q99: None of the above, but in this section

Citation

Cazenave, Thierry; Våzquez, Luis. Existence of localized solutions for a classical nonlinear Dirac field. Communications in Mathematical Physics 105 (1986), no. 1, 35--47. http://projecteuclid.org/euclid.cmp/1104115255.


Export citation